# SDR SWAA2022060805968

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A+2; BS 500A+6; BS 500A+14. / [01] VERIFIED APPLICABILITY OF SRM 53-00-53-01-1 FOR IDENTIFICATION AND SRM 53-00-53-1A-1 FOR ALLOWABLE LIMIT;[02] REMOVED CORROSION FROM FCB FLOOR TO SIDE WALL SUPPORT ANGLE BS 500B+15 RBL 24 IN AREA OF 2' X 1' X0.001' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-1 DET. 4A FIG 103-D TOOLS USE DEPTH GAGE ID#ATS1225; S/N UNKNOWN; DUE 07/2022;[03] VERIFIED APPLICABILITY OF SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT;[04] REMOVED CORROSION FROM FCB FLOOR TO SIDE WALL SUPPORT ANGLE BS 500B+15 RBL 24 IN AREA OF 2' X 1' X0.001' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DET. 4A FIG 103-D TOOLS USE DEPTH GAGE ID#ATS1225; S/N UNKNOWN; DUE 07/2022;[05] VERIFIED CORRECTIVE ACTION #3; #4.;[06] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT FROM MATERIAL BAC1496-444 LOT 1487676-1 PER SRM 53-30-53-0I-2 DWG#143A7500; LOCATED AND DRILLED NEW PART BTW BS 500A -BS 500D RBL 21 WL 156.5 IAW SRM 51-40-05; DWG#143A7500. OK TO APPLY TREAT AND PRIME.
